MAUDE Adverse Event Report: MICROLINE SURGICAL INC MODIFIED RAPTOR GRASPER, DISPOSABLE; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE-USE

MICROLINE SURGICAL INC MODIFIED RAPTOR GRASPER, DISPOSABLE; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE-USE
Model Number 3292
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned to microline surgical, inc., so no investigation could be conducted.Therefore, the cause of the event is unknown.
 
Event or Problem Description
During procedure for patient, while using laparoscopic instrument with microline grasper tip inside the patient's body, one of the piece of grasper tip came off.The piece was removed from the patient.The device will not be returned to msi.

Brand Name
MODIFIED RAPTOR GRASPER, DISPOSABLE
Common Device Name
RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE-USE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19449710
Report Number1223422-2024-00020
Device Sequence Number18277756
Product Code GEI
UDI-Device Identifier00811099010104
UDI-Public00811099010104
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3292
Device Catalogue Number3292
Device Lot Number00171336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown